Isotonic distributional regression

Henzi, Alexander; Ziegel, Johanna F.; Gneiting, Tilmann (2021). Isotonic distributional regression. Journal of the Royal Statistical Society. Series B - statistical methodology, 83(5), pp. 963-993. Royal Statistical Society 10.1111/rssb.12450

[img]
Preview
Text
HenziZiegelGneiting2021JRSSB.pdf - Published Version
Available under License Creative Commons: Attribution-Noncommercial-No Derivative Works (CC-BY-NC-ND).

Download (1MB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Henzi, Alexander and Ziegel, Johanna F.

Subjects:

500 Science > 510 Mathematics

ISSN:

1369-7412

Publisher:

Royal Statistical Society

Language:

English

Submitter:

Johanna Fasciati-Ziegel

Date Deposited:

28 Mar 2022 15:38

Last Modified:

05 Dec 2022 16:13

Publisher DOI:

10.1111/rssb.12450

BORIS DOI:

10.48350/166767

URI:

https://boris.unibe.ch/id/eprint/166767

Actions (login required)

Edit item Edit item
Provide Feedback